mental-health-icon
Antidepressants and acid reflux
I had Nissen fundoplication 2 years ago. Even after surgery I had silent reflux and diagnosed with depression which was the cause for reflux so I was put on antidepressants then my reflux stopped. I was having mirnite 15mg, and soltus 100mg half tablet. The dr now changed my medication he changed it to mirnitie 15 mg and olimelt 5 mg after having this tablet for 15 days I fell I have slight reflux again what is causing the reflux dr is it the tablet or something else pls reply 🙏. I am stuck
28 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Heyy I can help you better with further treatment course needed. U can connect me via whatsapp on seven zero eight two zero two two zero six two.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Anti psychotic medications may in some cases cause acid reflux leading to burping, bloating and discomfort. Olanzapine might have caused the above mentioned complaints.
Next Steps
Kindly get in touch with your treating physician for change in meds, along with lifestyle modifications and avoiding triggering foods
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult your psychiatrist again and revert back to previous one. What was the reason it was changed from soltus to olimelt has not been mentioned
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.